# SDR SWAA2020111823625

- Difficulty date: October 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND FROM FASTENER HOLE NEAR FITTING LATCHING ON BEAR STRAP AT STA 294.5 3 INCH BELOW STRINGER 8R FWD GALLEY DOOR AREA, CRACK LENGTH= 0.150 INCH APPROXIMATE.  PERFORMED CATEGORY B REPAIR ON EXTERNAL SKIN AND BEAR STRAP LOCATED BETWEEN BS 286 AND BS318 AND BETWEEN STRG 7R AND STRG 10R, IAW B737-700 SRM 53-10-01-2R-6 REPAIR 6 FIGURE 202 FOR REQUIREMENT INSPECTION SEE TLD T080502.
